# SDR KCSA061394

- Difficulty date: October 4, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 66,706 hours, 17,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 1023
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK EMERGENCY EXIT SIGN INOP. REPLACED BATTERY PACK.
